# SDR GLBA2015030900501

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 38,084 hours, 46,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Buckled
- Location: Bs 588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE CANTED BULKHEAD AT FS 588.10 BUCKLED FROM STRINGER 12R TO 12L.  REPAIRED THE BULKHEAD IAW EO 15-120-53-001.  MAJOR REPAIR.
